# SDR CA110509012

- Difficulty date: May 6, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,461 hours
- Engine: Allsn 250C20
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206016201131
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,723 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AFTER LAST FLIGHT CHECK, A CRACK WAS FOUND ON THE TAIL ROTOR BLADE RUNNING PARALLEL WITH THE T/E, ADJACENT TO THE CHORDWISE BALANCE WEIGHT.
